# SDR SWAA2025060969746

- Difficulty date: May 11, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 51,445 hours, 31,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CHANNEL SUPPORT LOCATED BETWEEN BS500 AND BS500A RBL24 WL 156.5 AT FWD CARGO COMPARTMENT 2025-310110<[01] REPLACED CHANNEL SUPPORT (SHIELD) AND FASTENERS LOCATED BETWEEN BS500 TO BS500A RBL 24 WL 156.5 AT FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 51-40-02 AND DWG 143A0080 SHEET 33 REV -. SEE INDIVIDUAL SIGN-OFF BELOW.;[02] TASK CARD COMPLETE.    SEE INDIVIDUAL SIGN OFF BELOW.
